Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 708548, 11 pages
http://dx.doi.org/10.1155/2013/708548
Research Article

Strong Convergence Theorems for Maximal Monotone Operators, Fixed-Point Problems, and Equilibrium Problems

College of Applied Science, Beijing University of Technology, Beijing 100124, China

Received 31 May 2013; Accepted 19 June 2013

Academic Editors: C. Lu, E. Skubalska-Rafajlowicz, Q. Song, and F. Zirilli

Copyright © 2013 Huan-chun Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new iterative method for finding a common element of the set of fixed points of a nonexpansive mapping, the set of solutions to an equilibrium problem, and the set of zeros of the sum of maximal monotone operators and prove the strong convergence theorems in the Hilbert spaces. We also apply our results to variational inequality and optimization problems.